# SDR DXTA2010100104255

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 1,854 hours, 1,786 cycles
- Engine: Pwa JT15D5
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6226717104
- Part serial: 226CD
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLASH OF RUDDER BOOST FAIL ANNUNCIATOR AND YAW DAMP KICKED OFF SHORTLY AFTER TAKEOFF.  600-800 FT.  TWICE DURING DESCENT, AUTOPILOT AND YAW DAMP KICKED OFF WITH GA INDICATIONS ON PFD. 12,000-11,000FT AND 9,000-8,000FT.  TWICE RUDDER BOOST FAIL AND YAW DAMP KICKED OFF AT 10,000FT AND 8,000FT.  TROUBLE SHOT SYS, RETREIVED CURRENT FAULT HISTORY AND EMAILED DATA TO TECH SUPPORT. DATA REVEALED A HIGH PROBABILITY OF RUDDER SERVO FAILURE. R & R RUDDER SERVO WITH O/H UNIT IAW MM CHAP 22-13-00. OPS CHECKED GOOD.
